# SDR SIMA201030001

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 15,886 hours, 14,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY LAMP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
